MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTNR
Model Number IB KIT, BC, W/ CC FT AND JUMPSTART
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/01/2025, a sales representative reported via email that the eyelet of the 3.5 swivelock in the ar-1788j-cp internal brace implant system broke during insertion.They drilled with the hard bone drill and used the correct tap to prep the implant.They had to open another kit to replace the broken swivelock to complete the procedure.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 07/10/2025.Additional information was received on 7/15/2025: a lateral ankle procedure with internal brace and brostrom repair was being performed.The surgery was completed using another ar-1788j-cp internal brace implant system.The procedure experienced a brief delay of a few minutes while a new kit was obtained.No additional anesthesia was administered.The eyelet experienced breakage during the event; however, all fragments were successfully retrieved, and no adverse effects or significant damage were reported postoperatively.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
IB KIT, BC, W/ CC FT AND JUMPSTART
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22584072
Report Number1220246-2025-03032
Device Sequence Number14578233
Product Code MAI
UDI-Device Identifier00888867318137
UDI-Public(01)00888867318137(11)250611(17)270331(10)15450251
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIB KIT, BC, W/ CC FT AND JUMPSTART
Device Catalogue NumberAR-1788J-CP
Device Lot Number15450251
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown